# SDR HALA2022060300109

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 42,388 hours, 6,618 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU AUTO SHUT DOWN //  REMOVED & REPLACED APU STARTER PER AMM 49-42-51. OPS CHK OK MOTOR, STARTER,            
OFF 33-4941-9-0001 S/N 80007 ON 33-4941-9-0001 S/N 80083
